MathSciNet Relay Station
MathSciNet bibliographic data
MR289316 05.04
Carlitz, L.; Subbarao, M. V. A simple proof of the quintuple product identity. Proc. Amer. Math. Soc. 32 1972 42–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement